Abstract:
This paper is concerned with the problem of estimating a functional parameter a0(t,x)a0(t,x) upon observation of a solution uε(t,x)uε(t,x) of the stochastic partial differential equation duε(t)=∑|k|⩽2pakDkxuεdt+fdt+εdw(t)=0. Asymptotically minimax estimates for a0 and asymptotically effective estimates for Φ(a0) are found under the assumption that a0 is independent of t.
Citation:
I. A. Ibragimov, R. Z. Khas'minskii, “Estimation problems for coefficients of stochastic partial differential equations. Part III”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 209–235; Theory Probab. Appl., 45:2 (2001), 210–232
This publication is cited in the following 9 articles:
A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583
Sascha Gaudlitz, Markus Reiß, “Estimation for the reaction term in semi-linear SPDEs under small diffusivity”, Bernoulli, 29:4 (2023)
Igor Cialenco, “Statistical inference for SPDEs: an overview”, Stat Inference Stoch Process, 21:2 (2018), 309
Yuhuan Zhao, Chong Lin, “An Inverse Problem for a Class of Linear Stochastic Evolution Equations”, Journal of Applied Mathematics, 2012:1 (2012)
Liu W., Lototsky S.V., “Parameter estimation in hyperbolic multichannel models”, Asymptot Anal, 68:4 (2010), 223–248
Lototsky S.V., “Statistical Inference for Stochastic Parabolic Equations: a Spectral Approach”, Publicacions Matematiques, 53:1 (2009), 3–45
Igor Cialenco, Sergey V. Lototsky, “Parameter estimation in diagonalizable bilinear stochastic parabolic equations”, Stat Inference Stoch Process, 12:3 (2009), 203
I. A. Ibragimov, “An Estimation Problem for Quasilinear Stochastic Partial Differential
Equations”, Problems Inform. Transmission, 39:1 (2003), 51–77